# SDR IPXA2017030414696

- Difficulty date: February 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Damaged
- Location: Bs 1937
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, SKIN BS 1937 BETWEEN LONGERONS 39 - 40R DAMAGED.  REPAIRED IAW EO MD11-5330-63142-A,  APPX A,  STEP 2.
